# SDR UPS03440398

- Difficulty date: March 2, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65B820113
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT MLG WW - BS 1241 LBL 1 TO 8 HORIZONTAL BRACKET FOUND CORROSION CRACKED.  CORROSION BLEND OUT 0.050 X 1 X 1 INCH EXCEED SRM LIMIT.  BRACKET REPLACED AS PER SRM 51-10-01 PAGE 8 TOTALLY 2 EA (P/N: 65B82011-3 AND 69B11570-1).
